# SDR CA070207006

- Difficulty date: January 20, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Aircraft time: 8,590 hours
- Engine: Cont TSIO360KB
- Propeller: Mcauly 3AF32C509
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR TRUNNION DAMAGED AND REPAIRED. (TC NR 20070207006)
